RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 100(142), Number 1(5), Pages 137–155 (Mi msb2863)  

This article is cited in 4 scientific papers (total in 5 papers)

Rational approximations of holomorphic functions with singularities of finite order

E. M. Chirka


Abstract: Holomorphic functions having algebraic singular sets of finite order in $\mathbf {CP}^N$ are characterized by the degree of special rational approximations in a neighborhood of a point of holomorphy.
Bibliography: 7 titles.

Full text: PDF file (1971 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:1, 123–138

Bibliographic databases:

UDC: 517.53
MSC: Primary 32E30, 30A82; Secondary 32A30
Received: 10.11.1975

Citation: E. M. Chirka, “Rational approximations of holomorphic functions with singularities of finite order”, Mat. Sb. (N.S.), 100(142):1(5) (1976), 137–155; Math. USSR-Sb., 29:1 (1976), 123–138

Citation in format AMSBIB
\Bibitem{Chi76}
\by E.~M.~Chirka
\paper Rational approximations of holomorphic functions with singularities of finite order
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 1(5)
\pages 137--155
\mathnet{http://mi.mathnet.ru/msb2863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=417423}
\zmath{https://zbmath.org/?q=an:0328.30032}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 1
\pages 123--138
\crossref{https://doi.org/10.1070/SM1976v029n01ABEH003656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EV78700010}


Linking options:
  • http://mi.mathnet.ru/eng/msb2863
  • http://mi.mathnet.ru/eng/msb/v142/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Russian Math. Surveys, 36:4 (1981), 61–119  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A.L Levin, D.S Lubinsky, “Simultaneous rational approximation of a function and its derivatives in the complex plane”, Journal of Approximation Theory, 44:3 (1985), 205  crossref
    3. A. S. Sadullaev, E. M. Chirka, “On continuation of functions with polar singularities”, Math. USSR-Sb., 60:2 (1988), 377–384  mathnet  crossref  mathscinet  zmath
    4. Coman D., Poletsky E.A., “Overinterpolation”, J. Math. Anal. Appl., 335:1 (2007), 184–197  crossref  mathscinet  zmath  isi
    5. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:207
    Full text:58
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019